Doctors will not give me the time of day to plead my case and explore any other options, wondering if somebody else had this problem
Never had anxiety problems ever before. I had one "panic attack" last year out of nowhere and it has spiraled since then. First diagnosis was PSVT, then another doctor said it was just anxiety. Never any symptoms before this.
22 years of age, good health (i hope),
first panic attack, which led to severe anxiety, then to depression all combined happened about 2 years ago.
My symptoms: palputations, chest pains, abnormal heartbeat, soar neck, numbness in hands, dizziness, twitchy muscles, anxiety, stress, depression, lightheadedness, mood numbness, loss of breath, panic attacks, insomnia, excessive urination, hot flashes, dehyrdation, stomach pain, diherreah, lose of focus, decreased attention span, bad memory, loss of reality
NOTE (Not all these symptoms occur at once, these are symptoms that i have encountered over the last 2 years pretty consistently since my first panic attack)
Medications: 20mg strataline, 50 mg vyvanse (Note, all these symptoms were there before vyvanse, it is the only thing that makes me feel alright for periods of time)
Also note, i have an abnormal rash, that even with antibiotic/steroid ointment has been on my right wrist to side of pinky. Dry, itchy, patchy, skin that scabs up and bleeds. It began around the time of my first panic attack 2 years ago ( I've heard this may be a sign of other conditions) My doctor said it is probably just psoriasis. Weird how it started at the same time?
Anybody else suffering from this and had problems having doctors listen to all your symptoms, and just tell you to live with it? Any ideas? I'm extremely desperate, it is ruining my life. If you would like to hear more of my story, it won't fit on here, PM me and maybe we can share. PLEASE AND THANKS!!
Because anti-anxiety meds make me feel like complete and utter $hit. But after trying a few other meds and taking myself off of them for a while, trying to do without any anti-anxiety meds, I realized I needed a little bit of something. It is just enough to take off the edge a little bit. Anxiety meds make me "zombified" if that makes sense. My doctor even said last time i came in that he had no idea why he prescribed me such a small dosage lol.
Are you currently in counseling for your anxiety? Health anxiety can definitely take its toll on us both physically and mentally in my experience with it. The constant worry can literally make us feel run down, depressed, and tired in my opinion.
I believe that confronting the source of your anxiety can go a long ways in dealing with it. By learning about it, one, it makes it less confusing, and two, much less scary because as with any challenge, the more we know about it it, the easier it is to overcome it.
Constant fear and worry about symptoms is very common in my opinion. I tend to believe we become so hyper sensitive and hyper aware of what we believe is wrong with us that we will link any odd feeling or symptom to what we believe is physically wrong with us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.